# SDR CALA2023072402320

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 65,367 hours, 28,612 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RAMP REPORTED ON ARRIVAL FUELING CAP MISSING, DEN. REF. LOG PAGE #5249003. REPLACED FUEL CAP WITH NEW. PARTS USED: 31-2825-9-0001 ,QTY :1  IPC REFERENCE # 28.
